MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97745
Medical Device Problem Codes Intermittent Continuity (1121); Energy Output Problem (1431)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer about an implantable neurostimulator (ins) implanted for spinal pain.It was reported that the patient had an issue with controller where the amplitude will go up and down on its own.The patient noted that the ins was working until the (b)(6), when they started having major breakthrough pain and could not walk and their ankle gave out.The patient said that she then told a rep about this, she says she put a call in on (b)(6) and then they talked to them on the (b)(6) and they told them that my ankle had given out and my breakthrough pain, so on the (b)(6) they helped me adjust it over the phone.The patient said that it was not known at this time, but the issue of the pain returning could be due to the issue of the stimulation has been turning off on its own and they want me to get the controller exchanged.The patient stated she saw a different rep on (b)(6) in the doctor's office and that was when they realized the stimulation was turning up and down on its own and they remember then on (b)(6) they saw it was at 0.1v so it had been turning up and down on its own.The patient says that she met with the rep on (b)(6), and they were suspecting that the stimulation was moving on its own and when they were changing it was going up on its own and went to approximately 5.Eventually they needed the controller exchanged.They did say that the rep had her take battery pack out to reboot the controller as well but this didn't fix the issue.No medical or therapy problem was associated.No symptoms were reported.No further allegations/complications were reported.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8082055
Report Number3004593495-2018-01106
Device Sequence Number268721
Product Code LGW
UDI-Device Identifier00613994926005
UDI-Public00613994926005
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97745
Device Catalogue Number97745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR